# SDR NWAA 091226307

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 82,780 hours, 10,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND EMERGENCY LIGHT INOP AT INSIDE OF RIGHT UPPER DECK DOOR.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
